Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Nauseous all the time. Have osteoporosis, allergies, thyroid. Causes ?

I am nauseous all the time, and have no idea what causes it. I've been like this for a long time. I am so tired and weak all the time, I just want to lay down, have been to doctor and no one can tell me anything, I am 66 years old, I have osteoporosis, have allergies, with drainage, got some kind of infection in my mouth, ears and throat now, also thyroid problem, seeing doctors for that. Makes me feel and sound like a hypochondriac, lol. I just want an idea what might be causing the nausea. I want to get on with my life. Any ideas?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Persistent nausea can occur due to different causes. The causes can be classified as visceral, metabolic, related the central nervous system.

Visceral causes include: gastroesophageal reflux disease, liver disease, cholecystitis (related to the gall bladder), obstruction of the bowel, infection

Metabolic causes would be: due to alcohol abuse, kidney disease with accumulation of toxins, high calcium levels, side effect of drugs, very high blood sugars

nervous system: conditions affecting the inner ear, lesions of the brain

You may need to consider visiting your doctor to determine the exact cause. This would require a careful history and physical examination, blood tests would be needed.

The treatment would look at the particular cause found.

I hope this helps
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor